Publication detail

Inequalities for positive solutions of the equation y'(t)=-(a+b/t)x(t-T)-(c-d/t)x(t-T)

DIBLÍK, J., KÚDELČÍKOVÁ, M.

Original Title

Inequalities for positive solutions of the equation y'(t)=-(a+b/t)x(t-T)-(c-d/t)x(t-T)

English Title

Inequalities for positive solutions of the equation y'(t)=-(a+b/t)x(t-T)-(c-d/t)x(t-T)

Type

journal article - other

Language

en

Original Abstract

Inequalities for positive solutions of the equation y'(t)=-(a+b/t)x(t-T)-(c-d/t)x(t-T) are considered

English abstract

Inequalities for positive solutions of the equation y'(t)=-(a+b/t)x(t-T)-(c-d/t)x(t-T) are considered

Keywords

Inequalities, positive solution, differential equation with delay

Released

01.01.2004

ISBN

1336-149X

Periodical

Studies of the University of Žilina

Year of study

17(2003)

Number

1

State

SK

Pages from

27

Pages to

46

Pages count

20

Documents

BibTex


@article{BUT45407,
  author="Josef {Diblík} and Mária {Kúdelčíková}",
  title="Inequalities for positive solutions of the equation y'(t)=-(a+b/t)x(t-T)-(c-d/t)x(t-T)",
  annote="Inequalities for positive solutions of the equation y'(t)=-(a+b/t)x(t-T)-(c-d/t)x(t-T) are considered",
  chapter="45407",
  journal="Studies of the University of Žilina",
  number="1",
  volume="17(2003)",
  year="2004",
  month="january",
  pages="27",
  type="journal article - other"
}